# SDR 2016FA0000333

- Difficulty date: June 6, 2016
- Submitted: July 20, 2016
- Operation: General aviation
- Aircraft: N802CE
- Make and model: Airtrc AT802
- Aircraft serial: 8020467
- Aircraft time: 968 hours, 1,553 cycles
- Engine: Pwa PT6A67
- Engine time: 796 hours, 1,036 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED LOW LEVEL FUEL LIGHT CAME ON AND TURNED ON FUEL BOOST PUMP, LOW LEVEL FUEL LIGHT EXTINGUISHED.  FLIGHT CONTINUED AND THEN LOW LEVEL FUEL LIGHT CAME BACK ON AND PILOT NOTICED FUEL FLOW METER NEEDLE STARTED TO FLUCTUATED AND THEN ENGINE FLAME OUT.  PILOT TRIED TO RELIGHT ENGINE WITHOUT SUCCESS.  PROCEEDED GLIDING AS LONG AS POSSIBLE BEFORE LANDING IN WOODED AREA.  ON RETRIEVAL OF AIRCRAFT, LEFT AND RIGHT WING FUEL TANKS SUMPED AND NO USABLE FUEL WAS COLLECTED FROM LEFT AND RIGHT WING FUEL TANKS.
